JournalsjemsVol. 11, No. 3pp. 597–625

Relative integral functors for singular fibrations and singular partners

  • Daniel Hernández Ruipérez

    Universidad de Salamanca, Spain
  • Ana Cristina López Martín

    Universidad de Salamanca, Spain
  • Fernando Sancho de Salas

    Universidad de Salamanca, Spain
Relative integral functors for singular fibrations and singular partners cover
Download PDF

Abstract

We study relative integral functors for singular schemes and characterise those which preserve boundedness and those which have integral right adjoints. We prove that a relative integral functor is an equivalence if and only if its restriction to every fibre is an equivalence. This allows us to construct a non-trivial auto-equivalence of the derived category of an arbitrary genus one fibration with no conditions on either the base or the total space and getting rid of the usual assumption of irreducibility of the fibres. We also extend to Cohen–Macaulay schemes the criterion of Bondal and Orlov for an integral functor to be fully faithful in characteristic zero and give a different criterion which is valid in arbitrary characteristic. Finally, we prove that for projective schemes both the Cohen–Macaulay and the Gorenstein conditions are invariant under Fourier–Mukai functors.

Cite this article

Daniel Hernández Ruipérez, Ana Cristina López Martín, Fernando Sancho de Salas, Relative integral functors for singular fibrations and singular partners. J. Eur. Math. Soc. 11 (2009), no. 3, pp. 597–625

DOI 10.4171/JEMS/162